It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Accutane side affects can cause IBS symptoms

Accutane side affects can cause IBS symptoms

[ Back to Messages ]

Message

Posted by Carol on November 14, 2000 at 00:34:08:

It has recently been brought to my attention that a side effect of taking the drug Accutane for acne treatment is Crohns Disease. Which is closely related to IBS.

I took Accutane for 4 or 5 months in 1985. I began having real "stomach problems" in 1987. Could this have been caused by Accutane.

Has anyone else heard this?

Thanks,
Carol




Follow Ups




All times are GMT -7. The time now is 05:54 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!